MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; HARMONYAIR MONITOR CARRIER

STERIS CORPORATION HARMONYAIR; HARMONYAIR MONITOR CARRIER
Model Number MONITOR CARRIER
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived on site to inspect the monitor carrier and was able to determine that the plastic cover was not fully attached to the underside of the monitor spring arm.The technician snapped the cover pieces together and verified they were secure.Additionally, the technician examined all cover pieces within the room to ensure they were also secure.After making appropriate adjustments and testing all equipment within the room, the technician confirmed the units to be operating according to specification.The technician was re-trained on proper installation activities for the harmonyair monitor carrier with specific focus on proper cover installation.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that the plastic cover to their harmonyair monitor carrier fell off during use.No report of procedure delays/cancellations.No report of injury.
 
Additional Manufacturer Narrative
Udi related data quality updates only: alignment with gudid.The serial number listed in mdr 1043572-2023-00144 was incorrect by one digit.The serial number was corrected in mdr 1043572-2023-00144-01.

Brand Name
HARMONYAIR
Common Device Name
HARMONYAIR MONITOR CARRIER
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key17884983
Report Number1043572-2023-00144
Device Sequence Number7429630
Product Code FQO
UDI-Device Identifier00724995153472
UDI-Public(01)00724995153472(11)230123(21)0423R003585655
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMONITOR CARRIER
Device Catalogue NumberHCLP160001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/06/2023
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown